MathSciNet Relay Station
MathSciNet bibliographic data
MR1397669 14C20
Fukuma, Yoshiaki On sectional genus of quasi-polarized manifolds with non-negative Kodaira dimension. Math. Nachr. 180 (1996), 75–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement